# SDR SWAA2023083187746

- Difficulty date: August 10, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED ON L/E STA 95.96 AT LEADING EDGE SKIN HORIZONTAL STABILIZER 2023-508215 (HORIZONTAL STABILIZER RH SIDE )<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24.;[02] REPLACED RIB LOCATED ON STA 95.96 AT LEADING EDGE SKIN HORIZONTAL STABILIZER I.W. B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-05 AND DWG 186A1001 SHEET: 10; REV A;[03] CORRECTED STEP 2. REPLACED RIB LOCATED ON STA 95.96 AT LEADING EDGE SKIN HORIZONTAL STABILIZER I.W. B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-05 AND DWG 186A1001 SHEET: 10; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 2 AND 3. REPLACED RIB LOCATED ON L/E STA 95.96 AT LEADING EDGE SKIN HORIZONTAL STABILIZER I.W. B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-05 AND DWG 186A1001 SHEET: 10; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CORRECTED STEP 2;3 AND 4. REPLACED RIB LOCATED ON L/E STA 95.96 AT LEADING EDGE SKIN HORIZONTAL STABILIZER RH SIDE I.W. B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-05 AND DWG 186A1001 SHEET: 10; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] JOB COMPLETED AND CERTIFIED RII.
